| Catalog Number |
6400009000 |
| Medical Device Problem Codes |
Fail-Safe Problem (2936); Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device was stuck in the run position during testing.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Correction: d9, h3 additional info h6 h3 other text : device not returned by customer.
Event or Problem Description